
Multivariate Utility Maximization with Proportional Transaction Costs
Owen, Mark; Campi, Luciano (2011), Multivariate Utility Maximization with Proportional Transaction Costs, Finance and Stochastics, 15, 3, p. 461-499. http://dx.doi.org/10.1007/s00780-010-0125-9
View/ Open
Type
Article accepté pour publication ou publiéDate
2011Journal name
Finance and StochasticsVolume
15Number
3Publisher
Springer
Pages
461-499
Publication identifier
Metadata
Show full item recordAbstract (EN)
We present an optimal investment theorem for a currency exchange model with random and possibly discontinuous proportional transaction costs. The investor’s preferences are represented by a multivariate utility function, allowing for simultaneous consumption of any prescribed selection of the currencies at a given terminal date. We prove the existence of an optimal portfolio process under the assumption of asymptotic satiability of the value function. Sufficient conditions for asymptotic satiability of the value function include reasonable asymptotic elasticity of the utility function, or a growth condition on its dual function. We show that the portfolio optimization problem can be reformulated in terms of maximization of a terminal liquidation utility function, and that both problems have a common optimizer.Subjects / Keywords
Duality Theory; Lagrange Duality; Multivariate Utility Function; Asymptotic Satiability; Optimal Portfolio; Transaction Costs; Foreign Exchange MarketRelated items
Showing items related by title and author.
-
Benedetti, Giuseppe; Campi, Luciano (2012) Article accepté pour publication ou publié
-
Campi, Luciano (2009) Communication / Conférence
-
Deng, Shuoqing; Tan, Xiaolu; Yu, Xiang (2020) Article accepté pour publication ou publié
-
Campi, Luciano; Jouini, Elyès; Porte, Vincent (2013) Article accepté pour publication ou publié
-
Campi, Luciano; Jouini, Elyès; Porte, Vincent (2011) Document de travail / Working paper